# SDR CA060317005

- Difficulty date: September 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,919 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2422 · AC Inverter
- Part: Circuit Board
- Condition: Cracked
- Location: Static Inverter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STATIC INVERTER BOARD CRACKED AND MOISTURE SHORTED BOARD. (TC NR 20060317005)
